MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X42.5MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X42.5MM; SCREW, FIXATION, BONE
Catalog Number 23605042S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(4).Stryker pegasus study.Deep vein thrombosis acute dvt (left peroneal vein) diagnose dated on (b)(6) 2023 after a few days of worsening leg swelling and pain.Diagnosis via ultrasound.Patient medication changed from heparin to eliquis and discharged same day.By orthopedic f/u on (b)(6) 2023 patient was symptom-free.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities no corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information is provided the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) stryker pegasus study.Deep vein thrombosis acute dvt (left peroneal vein) diagnosed at ed on (b)(6) 2023 after a few days of worsening leg swelling and pain.Diagnosis via ultrasound.Patient medication changed from heparin to eliquis and discharged same day.By orthopedic f/u on (b)(6) 2023 patient was symptom-free.".

Brand Name
LOCKING SCREW IMN SCREWS Ø5X42.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21993357
Report Number0008031020-2025-00877
Device Sequence Number19911320
Product Code HWC
UDI-Device Identifier07613327366136
UDI-Public07613327366136
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23605042S
Device Lot NumberK152CCD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale
Patient Weight41 KG